# SDR FDEA201311012663

- Difficulty date: November 1, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 45,871 hours, 15,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5398007021000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND ON THE NR 33 FASTENER OF THE INNER LONGERON BEAM FLANGE AT STRINGER 11 BETWEEN FRAMES 73A AND 75A (LT SIDE).  CRACK LENGTH IS 1INCH IAW E6-5310-7-3314, PT3.  DRILLED OUT AFFECTED FASTENER AND CUT OUT DAMAGE PORTION OF BEAM FLANGE.  NDI WAS COMPLETED. NO CRACK FOUND IAW NTM 51-10-01 AND 51-10-08.  MANUFACTURE REPAIR AND FILLER. INSTALLED REPAIR IAW SRM 53-18-18 FIG 205B.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
